# SDR 2017FA0000195

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: General aviation
- Aircraft: N6NY
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600439
- Aircraft time: 7,589 hours, 7,497 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Switch
- Part number: 1173T423
- Part serial: 2144
- Condition: Inaccurate
- Location: Wing Anti Ice
- Part time: 7,589 hours, 7,497 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING TROUBLESHOOTING, THE WING LEADING EDGE LOW TEMP SWITCH WAS INACCURATE AND REPLACED WITH NEW.
